# SDR 8HBR20240712064

- Difficulty date: June 25, 2024
- Submitted: July 12, 2024
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N924SH
- Make and model: Robsin R22BETA
- Aircraft serial: 3871
- Aircraft time: 6,140 hours
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103571651
- Part serial: NA
- Condition: Worn
- Location: Magneto
- Part time: 497 hours
- Component: Magneto, Bendix, S4LSC204T
- Component part number: 10600644201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO COIL HIGH TENSION TAB WAS BENT TOO FAR UPWARDS DURING MANUFACTURING, TO THE POINT THAT THE TAB WAS CONTACTING THE DISTRIBUTOR BLOCK GEAR. AS A RESULT, A LARGE DIVOT WAS WORN INTO THE COIL TAB DUE TO THE ROTATION OF THE GEAR CONTACTING THE COIL TAB DURING IT'S ROTATION.
